# SDR 96FDEA00226

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6516343
- Condition: Corrosion
- Location: Bs 1157-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C-53-111-01, -3) ON NR 2 CARGO DOORWAY C-CHANNEL BS 1057 TO 1110 RBL 27, WL 147.  *S/D*  REMOVED AND REPLACED C-CHANNEL AT DOORWAY.
